Table of Contents Author Guidelines Submit a Manuscript
International Journal of Engineering Mathematics
Volume 2014 (2014), Article ID 828409, 11 pages
http://dx.doi.org/10.1155/2014/828409
Research Article

Several New Third-Order and Fourth-Order Iterative Methods for Solving Nonlinear Equations

Department of Mathematics, Maulana Azad National Institute of Technology, Bhopal 462051, India

Received 17 August 2013; Revised 12 December 2013; Accepted 31 December 2013; Published 23 February 2014

Academic Editor: Viktor Popov

Copyright © 2014 Anuradha Singh and J. P. Jaiswal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Weerakoon and T. G. I. Fernando, “A variant of Newton's method with accelerated third-order convergence,” Applied Mathematics Letters, vol. 13, no. 8, pp. 87–93, 2000. View at Google Scholar · View at Scopus
  2. H. H. H. Homeier, “On Newton-type methods with cubic convergence,” Journal of Computational and Applied Mathematics, vol. 176, no. 2, pp. 425–432, 2005. View at Publisher · View at Google Scholar · View at Scopus
  3. C. Chun and Y. Kim, “Several new third-order iterative methods for solving nonlinear equations,” Acta Applicandae Mathematicae, vol. 109, no. 3, pp. 1053–1063, 2010. View at Publisher · View at Google Scholar · View at Scopus
  4. H. T. Kung and J. F. Traub, “Optimal order of one-point and multipoint iteration,” Journal of Computational and Applied Mathematics, vol. 21, no. 4, pp. 643–651, 1974. View at Google Scholar · View at Scopus
  5. F. Soleymani, “Two new classes of optimal Jarratt-type fourth-order methods,” Applied Mathematics Letters, vol. 25, no. 5, pp. 847–853, 2012. View at Google Scholar
  6. M. Sharifi, D. K. R. Babajee, and F. Soleymani, “Finding the solution of nonlinear equations by a class of optimal methods,” Computers and Mathematics with Applications, vol. 63, no. 4, pp. 764–774, 2012. View at Publisher · View at Google Scholar · View at Scopus
  7. S. K. Khattri and S. Abbasbandy, “Optimal fourth order family of iterative methods,” Matematicki Vesnik, vol. 63, no. 1, pp. 67–72, 2011. View at Google Scholar · View at Scopus
  8. W. Gautschi, Numerical Analysis: An Introduction, Birkhauser, Boston, Mass, USA, 1997.
  9. J. F. Traub, Iterative Methods for Solution of Equations, Chelsea Publishing, New York, NY, USA, 1997.
  10. M. Grau-Sánchez and J. L. Díaz-Barrero, “Zero-finder methods derived using Runge-Kutta techniques,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5366–5376, 2011. View at Publisher · View at Google Scholar · View at Scopus
  11. K. Huen, “Neue methode zur approximativen integration der differentialge-ichungen einer unabhngigen variablen,” Zeitschrift für angewandte Mathematik und Physik, vol. 45, pp. 23–38, 1900. View at Google Scholar
  12. F. Soleymani and D. K. R. Babajee, “Computing multiple zeros using a class of quartically convergent methods,” Alexandria Engineering Journal, vol. 52, pp. 531–541, 2013. View at Google Scholar
  13. M. A. Noor and M. Waseem, “Some iterative methods for solving a system of nonlinear equations,” Computers and Mathematics with Applications, vol. 57, no. 1, pp. 101–106, 2009. View at Publisher · View at Google Scholar · View at Scopus
  14. J. R. Sharma, R. K. Guha, and R. Sharma, “An efficient fourth-order weighted-Newton method for systems of nonlinear equations,” Numerical Algorithms, vol. 62, pp. 307–323, 2013. View at Google Scholar
  15. D. K. R. Babajee, A. Cordero, F. Soleymani, and J. R. Torregrosa, “On a novel fourth-order algorithm for solving systems of nonlinear equations,” Journal of Applied Mathematics, vol. 2012, Article ID 165452, 12 pages, 2012. View at Publisher · View at Google Scholar